A modified approach for a reliable study of new nonlinear equation: two-mode Korteweg–de Vries–Burgers equation

Marwan Alquran, H. M. Jaradat, Muhammed I. Syam

Research output: Contribution to journalArticlepeer-review

38 Citations (Scopus)

Abstract

In this paper, we establish a new nonlinear equation which is called the two-mode Korteweg–de Vries–Burgers equation (TMKdV–BE). The new equation describes the propagation of two different wave modes simultaneously. First, we introduce a new Cole–Hopf transformation needed for the modified simplified bilinear method to find necessary conditions on the solution of TMKdV–BE. Also, a finite series in terms of tanh–coth function is presented as an alternative method to study the solution of the equation. Finally, the reliability of the obtained results is discussed in the last section.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalNonlinear Dynamics
DOIs
Publication statusAccepted/In press - Dec 2 2017

Keywords

  • Simplified bilinear method
  • Tanh–coth expansion method
  • Two-mode KdV–Burgers equation

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Aerospace Engineering
  • Ocean Engineering
  • Mechanical Engineering
  • Applied Mathematics
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'A modified approach for a reliable study of new nonlinear equation: two-mode Korteweg–de Vries–Burgers equation'. Together they form a unique fingerprint.

Cite this